# SDR AALA202501035620

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 44,989 hours, 18,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 912000
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN MISSING ABOVE 14A. **SUPPLEMENTAL REPORT FOR (AALA202501025620): REMOVED AND REPLACED EMERGENCY AISLE LIGHT ASSEMBLY AT ROW 14ABC. PER AMM 33-51-03.
